# SDR CALA2022052001293

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29285
- Aircraft time: 87,823 hours, 19,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Part number: 146N5318
- Condition: Corroded
- Location: Sta1714.8 Rbl31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR ESFR ENTRY PURPOSES ONLY.  FLOOR DECK CORRODED AT STA 1714.8 RBL 8-RBL 31. SEE FLEET CYCLE LOG PAGE 9812182 FOR WORK PERFORMED.
